# SDR ASMF200407022

- Difficulty date: July 19, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N160PL
- Make and model: Doug MD-88
- Aircraft serial: 49763
- Aircraft time: 42,658 hours, 30,008 cycles
- Engine: Pwa JT8D*
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: AV16B1736D
- Part serial: N89666
- Condition: Failed
- Location: Fuel System
- Part time: 11,575 hours, 7,589 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

DURING FUELING IN TRANSIT CHECK, FILLED FUEL CENTRAL VALVE  FAILED.   VALVE, TOTALIZER AND FUEL QUANTITY INDICATOR WERE CHECKED IAW MM 28-40-02, ALL CORRECT.   DURING TRANSIT CHECK AT MEX VALVE FAILED AGAIN AND IT WAS REPLACED IAW MM 28-20-02, TEST CORRECT.
